# SDR IPXA2025041480002

- Difficulty date: March 26, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1006
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR - Z162- AFT CARGO COMPARTMENT BS1300 / S26R FRAME HAS A DENT. DOT 95-22, ENRIQUE BARREIRO.  INSTALLED NEW J SECTION. IAW SRM 51-40-02. MATERIAL USED 21EA BOLT P/N BACB30MY6K4X BATCH 0004365542, 21EA COLLAR P/N BACC30AC6 BATCH 0004198709 AND SEAL P/N04-001-0114 BATCH 0004321410. REVIEWED
